# SDR 9611469941

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 20671570153
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 12,707 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK NORMAL.
